# SDR IPXA2022102087304

- Difficulty date: October 19, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 22,378 hours, 13,253 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR SLIDE PRESS GAUGE FOR SLIDE IN THE RED.  R/R MAIN ENTRY DOOR SLIDE IAW AMM 25-61-21-0401. OPS CHECK GOOD.
